MathSciNet Relay Station
MathSciNet bibliographic data
MR2135746 35J65 (35B25 35J60 58E05)
Ramos, Miguel; Yang, Jianfu Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3265–3284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement